1 suppository contains: Ibuprofen (Ibuprofenum) 60mg
Fever of diverse origins, among other things in the course of influenza, the common cold or other infectious diseases, and in the course of post vaccination side effects.
Pain of various origin from weak to moderate intensity, such as:
- Headache, throat and muscle pain (e.g., in the course of a viral infection).
- Toothache, post surgery pain, dental pain due to teething.
- Joint and bone pain, injury of the locomotor system (e.g., twisting).
- Pain due to soft tissue injuries
- Postoperative pain.
Ear pain occurring in the middle ear inflammation.
Hypersensitivity to Ibuprofen or any of the excipients; in people who have a history of any allergy symptoms as rhinitis, urticaria, bronchospasm or asthma in the course of treatment with aspirin or other nonsteroidal anti-inflammatory drugs (NSAIDs); stomach ulcers and (or) active duodenal ulcers or a history of recurrent perforation or bleeding, also observed with other NSAIDs; severe hepatic impairment; severe renal failure or severe heart failure; do not use ibuprofen in conjunction with other NSAIDs, including COX-2 (increased risk of side effects); third trimester of pregnancy; cerebrovascular or other active bleeding; coagulation disorders (Ibuprofen may prolong bleeding time); a bleeding disorder; in patients with severe dehydration (caused by vomiting, diarrhea or insufficient intake of fluids); abnormal production of blood of unknown origin, such as thrombocytopenia.